# SDR SIMA201034905

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 17,923 hours, 13,306 cycles
- Engine: Ge CF348C1
- Engine time: 17,965 hours, 13,270 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3879 THE CREW REPORTED THAT DURING CRUISE AT FLIGHT LEVEL 370 THE RIGHT ENGINE N1 VIBRATION AT 2.1 -AMBER RANGE- THRUST WAS 85 PERCENT.  THE CREW REDUCED THRUST TO 70 PERCENT N1 WHICH GOT N1 VIBRATION INTO GREEN RANGE AT 1.7 N1 VIBRATION.  THIS WAS NOT ENOUGH THRUST TO MAINTAIN ALTITUDE.  THRUST BACK UP TO 83 PERCENT N1 VIBRATIONS TO 2.4 -AMBER RANGE-.  THE CAPTAIN INITIATED DESCENT AND DIVERTED.  THRUST WAS NEVER BROUGHT BACK UP INTO ANYTHING HIGHER THAN 66 PERCENT.  N1 STAYED OUT OF AMBER RANGE FOR REMAINDER OF FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FLIGHT CREW PERFORMED TAKEOFF THRUST POWER RUN AND DETERMINED VIBRATIONTO BE WITHIN LIMITS.  MAINTENANCE PERFORMED FAN BLADE LOOSENING BY SHAKING PROCEDURE IAW FIM TASK 72-00-10 FIGURE 109 SHEET 3.  ISSUED TIME DELAYED MAINTENANCE ITEM PER TASK 72-00-21-350-802 FOR 50 FLIGHT CYCLES.  TIME DELAYED MAINTENANCE ITEM NUMBER 518720449.  THE AIRCRAFT WAS RETURNED TO SERVICE.
